Okay, so we had intercourse once and we used plan B, then again we did the same thing and waited 4 or 5 days before getting another plan B. She hasn't had a regular period in a while and she just got off of DEPO shot in early January/Late December. She was spitting yesterday, and below her breast, better yet, her ribs are sore. Could this be side effects of the three plan b pills she has taken, or is it possible for her to be pregnant. If it is possible, how likely?
Plan B is only useful up to 3 days after unprotected sex, so the second dose was a waste of money. She could be pregnant from the first or the second episode, yes. Even when taken within 12 hours of unprotected sex, Plan B is less reliable that regular birth control.
Women can become pregnant even before they get their first proper period, when stopping Depo Provera. Certainly 6 months down the line she could definitely conceive.
It's sometimes hard to tell the difference between pregnancy symptoms & Plan B symptoms, because they're very similar.
Your GF is likely to get lots of hormonal symptoms, because you're not meant to take more than one dose of Plan B in any one cycle. Her periods could be irregular or heavy for a while.
The only way to know at the moment, will be to do a pregnancy test couple of weeks after the unprotected sex. 3 wks, to be sure.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2015 • 1 answer
Posted 11 Mar 2015 • 2 answers
Posted 26 Sep 2015 • 0 answers
My girlfriend and I had unprotected sex a few days ago. She's on the pill and I had her take plan B?
Posted 22 Jan 2016 • 0 answers
Posted 11 Jun 2017 • 2 answers